Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 11

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Non-semistable Arakelov bound and hyperelliptic Szpiro ratio for function fields
Khac Viet Nguyen.
Proc. Amer. Math. Soc. 127 (1999), 3125-3130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1676300
Normalizers of the congruence subgroups of the Hecke group $G_{5}$
Mong-Lung Lang and Ser-Peow Tan.
Proc. Amer. Math. Soc. 127 (1999), 3131-3140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641120
Finite generation of powers of ideals
Robert Gilmer, William Heinzer and Moshe Roitman.
Proc. Amer. Math. Soc. 127 (1999), 3141-3151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646305
Group rings whose symmetric elements are Lie nilpotent
Gregory T. Lee.
Proc. Amer. Math. Soc. 127 (1999), 3153-3159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641124
Noetherian down-up algebras
Ellen Kirkman, Ian M. Musson and D. S. Passman.
Proc. Amer. Math. Soc. 127 (1999), 3161-3167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610796
Infinite homogeneous algebras are anticommutative
Dragomir Z. Dokovic and Lowell G. Sweet.
Proc. Amer. Math. Soc. 127 (1999), 3169-3174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610948
The Pontryagin $4$-form
Jiri Dadok and Reese Harvey.
Proc. Amer. Math. Soc. 127 (1999), 3175-3180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1690980
The necessary and sufficient conditions for the global stability of type-$K$ Lotka-Volterra system
Tu Caifeng and Jiang Jifa.
Proc. Amer. Math. Soc. 127 (1999), 3181-3186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1628420
Spectrum preserving linear mappings for scattered Jordan-Banach algebras
Abdelaziz Maouche.
Proc. Amer. Math. Soc. 127 (1999), 3187-3190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610749
Regularity of CR maps between convex hypersurfaces of finite type
Bernard Coupet, Hervé Gaussier and Alexandre Sukhov.
Proc. Amer. Math. Soc. 127 (1999), 3191-3200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610940
On models of $U_{q}(sl(2))$ and $q$-Appell functions using a $q$-integral transformation
Vivek Sahai.
Proc. Amer. Math. Soc. 127 (1999), 3201-3213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616625
Growth and covering theorems associated with the Roper-Suffridge extension operator
Ian Graham.
Proc. Amer. Math. Soc. 127 (1999), 3215-3220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618678
Arens regularity of weakly sequentially complete Banach algebras
A. Ülger.
Proc. Amer. Math. Soc. 127 (1999), 3221-3227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605953
Lusin’s theorem for derivatives with respect to a continuous function
V. Aversa and D. Preiss.
Proc. Amer. Math. Soc. 127 (1999), 3229-3235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1636926
Nilpotent ideals in a class of Banach algebras
Yong Zhang.
Proc. Amer. Math. Soc. 127 (1999), 3237-3242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605957
Strong type estimate and Carleson measures for Lipschitz spaces
Zhijian Wu.
Proc. Amer. Math. Soc. 127 (1999), 3243-3249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637452
Iteration of a class of hyperbolic meromorphic functions
P. J. Rippon and G. M. Stallard.
Proc. Amer. Math. Soc. 127 (1999), 3251-3258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610785
A mean value theorem on bounded symmetric domains
Miroslav Englis.
Proc. Amer. Math. Soc. 127 (1999), 3259-3268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1625737
Von Neumann algebras and linear independence of translates
Peter A. Linnell.
Proc. Amer. Math. Soc. 127 (1999), 3269-3277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637388
Densely hereditarily hypercyclic sequences and large hypercyclic manifolds
Luis Bernal-González.
Proc. Amer. Math. Soc. 127 (1999), 3279-3285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646318
Free boundary value problems for analytic functions in the closed unit disk
Richard Fournier and Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 127 (1999), 3287-3294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618666
Sets of range uniqueness for classes of continuous functions
Maxim R. Burke and Krzysztof Ciesielski.
Proc. Amer. Math. Soc. 127 (1999), 3295-3304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610928
Sum of Cantor sets: Self-similarity and measure
Pedro Mendes.
Proc. Amer. Math. Soc. 127 (1999), 3305-3308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637408
On the absence of invariant measures with locally maximal entropy for a class of $\mathbb{Z}^{d}$ shifts of finite type
E. Arthur Robinson Jr. and Ayse A. Sahin.
Proc. Amer. Math. Soc. 127 (1999), 3309-3318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646203
Finite time blow-up for the inhomogeneous equation $u_{t}=Δu+a(x)u^{p}+𝜆𝜑$ in $R^{d}$
Ross G. Pinsky.
Proc. Amer. Math. Soc. 127 (1999), 3319-3327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641081
Asymptotic Eulerian expansions for binomial and negative binomial reciprocals
Ewa Marciniak and Jacek Wesolowski.
Proc. Amer. Math. Soc. 127 (1999), 3329-3338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637400
On random algebraic polynomials
K. Farahmand.
Proc. Amer. Math. Soc. 127 (1999), 3339-3344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610956
On $K$-contact manifolds with minimal number of closed characteristics
Philippe Rukimbira.
Proc. Amer. Math. Soc. 127 (1999), 3345-3351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646205
A Liouville type theorem for the Schrödinger operator
Antonios D. Melas.
Proc. Amer. Math. Soc. 127 (1999), 3353-3359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1623036
Generating sets for compact semisimple Lie groups
Michael Field.
Proc. Amer. Math. Soc. 127 (1999), 3361-3365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618662
Large components of principal series and characteristic cycles
Jen-Tseh Chang.
Proc. Amer. Math. Soc. 127 (1999), 3367-3373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605932
Singular sets and maximal topologies
G. J. Kennedy and S. D. McCartan.
Proc. Amer. Math. Soc. 127 (1999), 3375-3382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605984
On the Darboux theorem for weak symplectic manifolds
Dario Bambusi.
Proc. Amer. Math. Soc. 127 (1999), 3383-3391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605923
Singular hyperbolic systems
C. A. Morales, M. J. Pacifico and E. R. Pujals.
Proc. Amer. Math. Soc. 127 (1999), 3393-3401
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610761
Matrix presentations of braids and applications
Sang Youl Lee.
Proc. Amer. Math. Soc. 127 (1999), 3403-3412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610737
Decomposing a $4$-manifold
Selman Akbulut.
Proc. Amer. Math. Soc. 127 (1999), 3413-3419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610900
Vanishing of a certain kind of Vassiliev invariants of 2-knots
Seiichi Kamada.
Proc. Amer. Math. Soc. 127 (1999), 3421-3426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610788
Maximal Bennequin numbers and Kauffman polynomials of positive links
Toshifumi Tanaka.
Proc. Amer. Math. Soc. 127 (1999), 3427-3432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1616601
Calculating and interpreting the Mislin genus of a special class of nilpotent spaces
Peter Hilton and Dirk Scevenels.
Proc. Amer. Math. Soc. 127 (1999), 3433-3438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1644018